... seems to be a side effect I'm having but I don't want to stop taking the topamax since I know the side effects will level out eventually. I'm seeing my Dr soon about the anxiety and would like to know how to approach it
Does anyone have anxiety attacks on Topamax? If so what do you take to control them if anything? It?
Question posted by gr07 on 29 March 2012
Last updated on 25 October 2017 by Dwages72
Hi, I know this is an old question and I hope you have found some answers by now! I will be 45 soon I’m taking 200mg of Topamax twice a day for epilepsy. I’ve never had an issue with anxiety or panic attacks until 6 months ago. Now they seem to happen on a daily basis. After repeatedly telling my doctor of this issue she is now weaning me off of Topamax as of yesterday and thinks it is the cause of me attacks as she called them. I hope they stop as I do not like them at all! They scare the hell out of me!
I was on topamax for quiet a while and developed anxiety and panic attacks. Been off the topamax for months and still have panic and anxiety attacks. Idk for sure if it was the topamax but never had the anxiety prior to taking this med.
I can identify with the anxiety part it's so unreal. I go every single day with anxiety shakiness and not able to be around anybody. I'm taking Ativan but was on Topamax, I was on it in the beginning of last year (2011).
- Topamax uses and safety info
- Topamax information for Healthcare Professionals (includes dosage details)
- Side effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.